Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Long-time behavior of a model of extensible beams with nonlinear boundary dissipations

Texto completo
Autor(es):
Ma, T. F. [1] ; Narciso, V. [2] ; Pelicer, M. L. [3]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, Inst Ciencias Matemat & Comp, Dept Matemat, BR-13560970 Sao Carlos, SP - Brazil
[2] Univ Estadual Mato Grosso do Sul, Unidade Dourados, Nucleo Ciencias Exatas, BR-79804970 Dourados, MS - Brazil
[3] Univ Estadual Maringa, Dept Ciencias, BR-87360000 Goioere, PR - Brazil
Número total de Afiliações: 3
Tipo de documento: Artigo Científico
Fonte: Journal of Mathematical Analysis and Applications; v. 396, n. 2, p. 694-703, DEC 15 2012.
Citações Web of Science: 13
Resumo

This paper is concerned with the long-time behavior of a model of extensible beams u(tt) + u(xxxx) - M (integral(L)(0) vertical bar u(x)vertical bar(2) dx) u(xx) = h, defined in a bounded interval (0, L), where M is a continuous nonnegative function and h is a static load. To this problem little is known with nonlinear boundary conditions. One considers the case where a nonlinear forcing interacts with the shear force at the boundary. Then the existence of a global attractor is proved with a sole boundary damping. (C) 2012 Elsevier Inc. All rights reserved. (AU)

Processo FAPESP: 10/12202-9 - Estabilidade assintótica de equações hiperbólicas não lineares
Beneficiário:Ma To Fu
Linha de fomento: Auxílio à Pesquisa - Regular